An Obstacle Problem for Noncoercive Operators
Luigi Greco,
Gioconda Moscariello and
Gabriella Zecca
Abstract and Applied Analysis, 2015, vol. 2015, 1-8
Abstract:
We study the obstacle problem for second order nonlinear equations whose model appears in the stationary diffusion-convection problem. We assume that the growth coefficient of the convection term lies in the Marcinkiewicz space - .
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/890289.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/890289.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:890289
DOI: 10.1155/2015/890289
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().